# SDR DALA201812217353

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 87,144 hours, 39,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Row 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 DURING S/C FOUND ROW 24 EMERGENCY SEAT TRACK LIGHT DAMAGED. CORRECTIVE ACTION: REPLACED SEAT 24 PATH LIGHT ASSY. OPS CK. (5006654)
